# SDR UPS02239640

- Difficulty date: September 17, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Bs 1000 Str6r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI STR 6R FOUND CRACKED AT BS 1000     STRINGER REPAIRED IAW SRM 53-10-3 FIG 1 DETAIL 11
